# SDR REXA2019060431800

- Difficulty date: May 31, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: TORN SEAL ON FLAP FAIRING NBR. 597BB AT LH WING. 
AI)                                                                  
"
"SUMMARY:  SEAL ON FLAP FAIRING NBR. 597BB AT LH WING WAS CLEANED PER C
RJ900 SRM 51-26-00-001-001-A01. AFTER OF CLEANNESS THE SEAL WAS INSPEC
TED PER CRJ 900 SRM 51-11-00-001-001-A01 2.A. THE SEAL NO PRESENTS DAM
AGE.                                                                  
"
